Michigan, 2025

Winter Storm in Michigan, February 13 to 14, 2025

February 13 to 14, 2025 · NWS APX · 1 event in 1 county or zone

A lake-induced mesolow convergence lake effect snow band crossed the area late in the day on the 13th, resulting in a narrow area of snowfall totals of 5 to 8 inches from Boyne City to Lovells. 4 inches of snow fell ending 0700am on the 14th.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS APX wrote it up.

A lake-induced mesolow convergence lake effect snow band crossed the area late in the day on the 13th, resulting in a narrow area of snowfall totals of 5 to 8 inches from Boyne City to Lovells. Highest totals were located at the NWS Gaylord, MI office, where 8.4 inches of snow fell ending 0700am on the 14th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before the first event at Feb 13, 12:29 PM EST, 31 minutes earlier. Its key messages:

  • Lake effect snow today into tonight with some blowing snow.
  • Widespread light to moderate snow Friday night into Saturday with lake effect snow and breezy winds on the backside Sunday into Monday.
  • Trending colder next week.
Area forecast discussion, Feb 13, 12:29 PM EST, 31 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1229 PM EST Thu Feb 13 2025

.KEY MESSAGES...

- Lake effect snow today into tonight with some blowing snow.

- Widespread light to moderate snow Friday night into Saturday
  with lake effect snow and breezy winds on the backside Sunday
  into Monday.

- Trending colder next week.

&&

.UPDATE...
Issued at 1034 AM EST Thu Feb 13 2025

Somewhat of a lull in the snow currently as the synoptic
precipitation has pushed east and we have to re-saturate things
in the subsidence/drying in its wake before we get the lake
effect going. That will happen this afternoon, as colder air
arrives and winds back west/northwest. Current forecast has this
handled well and plan only minor changes. Snow showers becoming
more numerous in west/northwest flow areas this afternoon with
1-2" accumulations possible (locally higher around persistent
snow shower activity). With winds becoming gustier this
afternoon as the colder air arrives, some areas of
lower visibility with blowing/drifting snow likely. Highs
generally in the 20s this afternoon, with wind chill
temperatures in the single digits with the gustier winds.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 331 AM EST Thu Feb 13 2025

     Widespread snow transitions to lake effect snow showers
today...

Widespread snow is steadily diminishing in both areal coverage and
intensity as the responsible low pressure system continues to eject
out of the Ohio Valley toward the Eastern Great Lakes. As
expected...heaviest snowfall has been across our SE CWA from APN to
around Saginaw Bay where stronger synoptic support resides and where
east flow off of Lake Huron continues to provide lake enhancement to
snowfall. Our attention now turns to the transition to NW flow lake
effect snow shower development in the wake of this system.

East low level winds will back to the north early this morning...to
the NW by late morning and will then settle into a W/NW flow this
afternoon and tonight as CAA commences behind the departing low.
Residual synoptic snow will continue to diminish and eventually end
early this morning...with scattered to numerous NW flow lake snow
showers developing thereafter. Upstream ridge axis and drier low
level air will begin to push into Michigan this afternoon and will
move overhead tonight. Relatively quick arrival of the ridge axis
and drier air will limit our potential for lake snow accumulation.
Best chance for lake snow showers will be today...with areal
coverage/POPs diminishing tonight. Only expect an inch or two of new
snow accumulations for our snowbelt areas today...with generally an
inch or less expected for tonight.

As far as headlines...will cancel all land-based headlines a few
hours early given the rapid diminish in remaining synoptic snow.
Will not issue any new headlines for the developing lake snow shower
activity today into tonight as it appears anticipated snowfall will
remain below Advisory criteria.

High temps this afternoon will be in the 20s...with overnight lows
dropping mainly into the single digits above zero.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Issued at 331 AM EST Thu Feb 13 2025

Pattern Synopsis/Forecast:

At the start of the period, surface high pressure builds across the
Ohio Valley and stretches across the Great Lakes Region. This will
supply a short break in active weather Friday ahead of a low
pressure set to track through the southern Plains Saturday and
toward the lower Great Lakes by Sunday. Warm air advecting into the
region will supply a good swath of moisture across the Northwoods as
widespread accumulating snow is expected to spread from the
southwest Friday evening into Saturday. Widespread accumulations of
light to moderate snow are expected across Northern Michigan with
another round of lake effect snow showers anticipated on the
backside of the aformentioned system. This system has a lot of
similarities with the feature that just impacted the Great Lakes
yesterday (Wednesday) into early this morning. However, this one has
more of a east-northeast departure track of the parent low pressure,
among other minor nuances. Tightening pressure gradients will create
breezy winds during this timeframe as well, creating the potential
for blowing snow and reduced visibilities. All this to say, I
wouldn't be surprised to see at least a widespread 1-3" across the
Northwoods, with higher amounts of 2-5" possible for counties along
and south of M-72.

Northerly winds look to turn northwest by Sunday afternoon/ night,
leading to aformentioned lake effect potential on the backside of
this system. Ongoing breezy winds will increase further more
Saturday night into Sunday, making blowing/drifting snow and reduced
visibilities likely during this timeframe. Temperatures will also
trend cooler heading into next week with daytime highs in the teens
Sunday continuing into mid-week. Monday continues to be the coldest,
with daytime highs struggling to reach the double digits and
nighttime lows in the negative single digits.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1225 PM EST Thu Feb 13 2025

Colder air working into the area, combined with an upper level
disturbance, will produce numerous lake effect snow showers
this afternoon and evening. This will primarily impact
KTVC/KMBL/KCIU, although isolated snow showers elsewhere will
also be possible. Conditions varying between VFR/MVFR, with
localized IFR in heavier snow showers. Winds will become gusty
from the west. The snow showers will gradually diminish later
tonight and winds will subside. Drier air working in later
tonight into early Friday may result in skies clearing out.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...None.
MARINE...Small Craft Advisory until 7 AM EST Friday for LHZ345>347.
     Small Craft Advisory until 7 AM EST Friday for LMZ323-344>346.
     Small Craft Advisory until 7 AM EST Friday for LSZ321-322.

&&

UPDATE...JK
SHORT TERM...
LONG TERM...NSC
AVIATION...JK
Hazardous weather outlook, Feb 13, 10:56 AM EST, 2 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
1056 AM EST Thu Feb 13 2025

MIZ016>018-020>036-041-042-086>088-095>099-141600-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
1056 AM EST Thu Feb 13 2025

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Today and tonight.

Accumulating lake effect snow is likely in west-northwest flow
areas through tonight. Expect areas of lower visibility and slick
roads. Blowing snow is also likely in open areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Widespread snow is expected across the region Friday night and
Saturday. Additional lake effect snow is possible later in the
weekend.

Sub-zero wind chills are early next week.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snowfall amounts to the National
Weather Service. Reports may be made one of three ways:

Online:    weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter: x.com/nwsgaylord

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-141600-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
1056 AM EST Thu Feb 13 2025

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

In the hours before

Local storm report, Feb 13, 9:08 AM EST, 3 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
908 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Snow             0.5 W South Branch      44.47N 83.89W
02/13/2025  M7.0 Inch        Ogemaw             MI   Public

0800 AM     Snow             6 N Au Gres             44.13N 83.69W
02/13/2025  M5.0 Inch        Arenac             MI   Trained Spotter

            24hr total ending 8am. Liquid equivalent
            0.41".

0800 AM     Snow             1 NNW Cheboygan         45.65N 84.47W
02/13/2025  M5.0 Inch        Cheboygan          MI   CO-OP Observer

            CO-OP Observer station CHBM4 Cheboygan.

0800 AM     Snow             2 SE West Branch        44.25N 84.20W
02/13/2025  M4.6 Inch        Ogemaw             MI   CO-OP Observer

            CO-OP Observer station WBRM4 West Branch 3
            SE.

0800 AM     Snow             9 E Cheboygan           45.64N 84.28W
02/13/2025  M4.0 Inch        Cheboygan          MI   Public

0800 AM     Snow             Lake Ann                44.73N 85.84W
02/13/2025  M4.0 Inch        Benzie             MI   Public

0830 AM     Snow             1 SSE Mio               44.65N 84.12W
02/13/2025  M4.0 Inch        Oscoda             MI   CO-OP Observer

            CO-OP Observer station MYOM4 Mio WWTP.

0700 AM     Snow             2 SW Grawn              44.65N 85.70W
02/13/2025  M3.2 Inch        Grand Traverse     MI   Cocorahs

            Cocorahs station MI-GT-28 1 SW Grawn.

0800 AM     Snow             9 ENE Waters            44.95N 84.53W
02/13/2025  M3.0 Inch        Otsego             MI   Public

&&
Local storm report, Feb 13, 9:20 AM EST, 3 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
920 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Snow             2 WSW Gaylord           45.02N 84.71W
02/13/2025  M4.0 Inch        Otsego             MI   Public

&&
Local storm report, Feb 13, 9:22 AM EST, 3 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
922 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Snow             6 N Au Gres             44.13N 83.69W
02/13/2025  M5.0 Inch        Arenac             MI   Public

0800 AM     Snow             Lake City               44.33N 85.21W
02/13/2025  M4.0 Inch        Missaukee          MI   Public

0700 AM     Snow             4 WSW Bates             44.73N 85.51W
02/13/2025  M3.6 Inch        Grand Traverse     MI   Cocorahs

            Cocorahs station MI-GT-25 Traverse City 4.7
            ESE.

0800 AM     Snow             2 NE Luzerne            44.64N 84.24W
02/13/2025  M3.5 Inch        Oscoda             MI   Trained Spotter

            24h total ending 8am.

0800 AM     Snow             Atlanta                 45.00N 84.15W
02/13/2025  M3.0 Inch        Montmorency        MI   Public

&&
Local storm report, Feb 13, 9:39 AM EST, 3 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
939 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Snow             Wolverine               45.27N 84.61W
02/13/2025  M5.0 Inch        Cheboygan          MI   Public

0800 AM     Snow             Manistee                44.24N 86.33W
02/13/2025  M4.0 Inch        Manistee           MI   Public

0900 AM     Snow             Lovells                 44.80N 84.46W
02/13/2025  M3.7 Inch        Crawford           MI   Cocorahs

            Cocorahs station MI-CF-9 Grayling 15.8 NE.

0800 AM     Snow             13 W Hessel             46.01N 84.69W
02/13/2025  M3.0 Inch        Mackinac           MI   Public

0800 AM     Snow             Cedarville              45.99N 84.36W
02/13/2025  M3.0 Inch        Mackinac           MI   Public

0800 AM     Snow             1 NE Bingham            44.88N 85.68W
02/13/2025  M3.0 Inch        Leelanau           MI   CO-OP Observer

            CO-OP Observer station NWFM4 NW Michigan
            Research Farm.

0900 AM     Snow             5 S Benzonia            44.54N 86.11W
02/13/2025  M2.8 Inch        Benzie             MI   Cocorahs

            Cocorahs station MI-BZ-1 Benzonia 5.3 S.

0800 AM     Snow             5 ENE Arcadia           44.53N 86.13W
02/13/2025  M2.7 Inch        Benzie             MI   CO-OP Observer

            CO-OP Observer station BEUM4 Beulah 7 SSW.

&&
Local storm report, Feb 13, 9:42 AM EST, 3 hours 18 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Gaylord MI
942 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Snow             1 W East Tawas          44.28N 83.50W
02/13/2025  M7.7 Inch        Iosco              MI   Cocorahs

            Cocorahs station MI-IC-3 East Tawas 0.8 WSW.

0800 AM     Snow             0.5 W South Branch      44.47N 83.89W
02/13/2025  M7.0 Inch        Ogemaw             MI   Public

            .

0837 PM     Snow             Prescott                44.19N 83.93W
02/12/2025  M6.0 Inch        Ogemaw             MI   Broadcast Media

            Report of 6 inches of snowfall in Prescott,
            Ogemaw County, thus far.

0800 AM     Snow             Kalkaska                44.73N 85.18W
02/13/2025  M5.5 Inch        Kalkaska           MI   Public

0836 PM     Snow             Gladwin                 43.98N 84.49W
02/12/2025  M5.0 Inch        Gladwin            MI   Broadcast Media

            Report forwarded from broadcast media of 5
            inches of snowfall thus far in Gladwin.

0800 AM     Snow             6 E Au Gres 6n          44.14N 83.57W
02/13/2025  M5.0 Inch        Arenac             MI   Cocorahs

            Cocorahs station MI-AR-3 Tawas City 9.3 SSW.

0800 AM     Snow             1 NNW Cheboygan         45.65N 84.47W
02/13/2025  M5.0 Inch        Cheboygan          MI   CO-OP Observer

            CO-OP Observer station CHBM4 Cheboygan.

0800 AM     Snow             Wolverine               45.27N 84.61W
02/13/2025  M5.0 Inch        Cheboygan          MI   Public

0800 AM     Snow             6 N Au Gres             44.13N 83.69W
02/13/2025  M5.0 Inch        Arenac             MI   Trained Spotter

            24hr total ending 8am. Liquid equivalent
            0.41".

0800 AM     Snow             2 SE West Branch        44.25N 84.20W
02/13/2025  M4.6 Inch        Ogemaw             MI   CO-OP Observer

            CO-OP Observer station WBRM4 West Branch 3
            SE.

0737 AM     Snow             East Jordan             45.16N 85.13W
02/13/2025  M4.5 Inch        Charlevoix         MI   Trained Spotter

            24h Total Ending 7am.

0700 AM     Snow             3 WNW Fairview          44.74N 84.11W
02/13/2025  M4.0 Inch        Oscoda             MI   Cocorahs

            Cocorahs station MI-OD-4 Mio 5.6 NNE.

0800 AM     Snow             Moorestown              44.47N 84.95W
02/13/2025  M4.0 Inch        Missaukee          MI   Public

            .

0800 AM     Snow             West Branch             44.28N 84.24W
02/13/2025  M4.0 Inch        Ogemaw             MI   Public

0800 AM     Snow             3 N Wellston            44.26N 85.94W
02/13/2025  M4.0 Inch        Manistee           MI   CO-OP Observer

            CO-OP Observer station WELM4 Wellston Tippy
            Dam.

0800 AM     Snow             Manistee                44.24N 86.33W
02/13/2025  M4.0 Inch        Manistee           MI   Public

0800 AM     Snow             Greilickville           44.80N 85.65W
02/13/2025  M4.0 Inch        Leelanau           MI   Public

            .

0800 AM     Snow             Saint Helen             44.36N 84.42W
02/13/2025  M4.0 Inch        Roscommon          MI   Public

            .

0800 AM     Snow             Lake City               44.33N 85.21W
02/13/2025  M4.0 Inch        Missaukee          MI   Public

            .

0800 AM     Snow             2 WSW Gaylord           45.02N 84.71W
02/13/2025  M4.0 Inch        Otsego             MI   Public

            .

0800 AM     Snow             9 E Cheboygan           45.64N 84.28W
02/13/2025  M4.0 Inch        Cheboygan          MI   Public

            .

0800 AM     Snow             Lake Ann                44.73N 85.84W
02/13/2025  M4.0 Inch        Benzie             MI   Public

            .

0800 AM     Snow             Prudenville             44.30N 84.67W
02/13/2025  M4.0 Inch        Roscommon          MI   Public

            .

0830 AM     Snow             1 SSE Mio               44.65N 84.12W
02/13/2025  M4.0 Inch        Oscoda             MI   CO-OP Observer

            CO-OP Observer station MYOM4 Mio WWTP.

0730 AM     Snow             2 SSE Glennie           44.54N 83.70W
02/13/2025  M3.8 Inch        Alcona             MI   CO-OP Observer

            CO-OP Observer station GLNM4 Glennie 2 SE.

0800 AM     Snow             Lachine                 45.08N 83.73W
02/13/2025  M3.8 Inch        Alpena             MI   Public

0900 AM     Snow             Lovells                 44.80N 84.46W
02/13/2025  M3.7 Inch        Crawford           MI   Cocorahs

            Cocorahs station MI-CF-9 Grayling 15.8 NE.

0700 AM     Snow             4 WSW Bates             44.73N 85.51W
02/13/2025  M3.6 Inch        Grand Traverse     MI   CO-OP Observer

            CO-OP Observer station TCEM4 Traverse City
            4.7 ESE.

0800 AM     Snow             2 NE Luzerne            44.64N 84.24W
02/13/2025  M3.5 Inch        Oscoda             MI   Trained Spotter

            24h total ending 8am.

0700 AM     Snow             2 SW Grawn              44.65N 85.70W
02/13/2025  M3.2 Inch        Grand Traverse     MI   Cocorahs

            Cocorahs station MI-GT-28 1 SW Grawn.

0700 AM     Snow             1 SW Atlanta            44.99N 84.16W
02/13/2025  M3.2 Inch        Montmorency        MI   CO-OP Observer

            CO-OP Observer station ATLM4 Atlanta 1 SW.

0800 AM     Snow             1 S Lake City           44.31N 85.20W
02/13/2025  M3.2 Inch        Missaukee          MI   CO-OP Observer

            CO-OP Observer station LKCM4 Lake City Exp
            Farm.

0700 AM     Snow             2 N Suttons Bay         45.00N 85.65W
02/13/2025  M3.0 Inch        Leelanau           MI   Cocorahs

            Cocorahs station MI-LL-8 1 NNE Suttons Bay.

0700 AM     Snow             1 NNE Grawn             44.68N 85.68W
02/13/2025  M3.0 Inch        Grand Traverse     MI   Cocorahs

            Cocorahs station MI-GT-30 Traverse City 6.1
            SW.

0800 AM     Snow             Atlanta                 45.00N 84.15W
02/13/2025  M3.0 Inch        Montmorency        MI   Public

0800 AM     Snow             9 ENE Waters            44.95N 84.53W
02/13/2025  M3.0 Inch        Otsego             MI   Public

0800 AM     Snow             13 W Hessel             46.01N 84.69W
02/13/2025  M3.0 Inch        Mackinac           MI   Public

0800 AM     Snow             Cedarville              45.99N 84.36W
02/13/2025  M3.0 Inch        Mackinac           MI   Public

0800 AM     Snow             1 NE Bingham            44.88N 85.68W
02/13/2025  M3.0 Inch        Leelanau           MI   CO-OP Observer

            CO-OP Observer station NWFM4 NW Michigan
            Research Farm.

0700 AM     Snow             2 NNE Otsego Lake State 44.96N 84.68W
02/13/2025  M2.8 Inch        Otsego             MI   Cocorahs

            Cocorahs station MI-OT-17 Gaylord 4.1 S.

0700 AM     Snow             2 NNE Otsego Lake State 44.96N 84.68W
02/13/2025  M2.8 Inch        Otsego             MI   Cocorahs

            Cocorahs station MI-OT-17 Gaylord 4.1 S.

0700 AM     Snow             1 NW Fife Lake          44.58N 85.37W
02/13/2025  M2.8 Inch        Grand Traverse     MI   CO-OP Observer

            CO-OP Observer station FLAM4 Fife Lake 2
            WNW.

0730 AM     Snow             3 ENE Kingsley          44.60N 85.48W
02/13/2025  M2.8 Inch        Grand Traverse     MI   Cocorahs

            Cocorahs station MI-GT-21 Kingsley 2.7 ENE.

0900 AM     Snow             5 S Benzonia            44.54N 86.11W
02/13/2025  M2.8 Inch        Benzie             MI   Cocorahs

            Cocorahs station MI-BZ-1 Benzonia 5.3 S.

0800 AM     Snow             5 ENE Arcadia           44.53N 86.13W
02/13/2025  M2.7 Inch        Benzie             MI   CO-OP Observer

            CO-OP Observer station BEUM4 Beulah 7 SSW.

&&
Local storm report, Feb 13, 11:13 AM EST, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
1113 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Snow             Beulah                  44.63N 86.10W
02/13/2025  M3.0 Inch        Benzie             MI   Broadcast Media

            24hr total.

0800 AM     Snow             Boyne City              45.18N 84.96W
02/13/2025  M3.0 Inch        Charlevoix         MI   Broadcast Media

            24hr total.

0800 AM     Snow             Cadillac                44.25N 85.42W
02/13/2025  M5.0 Inch        Wexford            MI   Broadcast Media

            24hr total ending 8am.

0800 AM     Snow             Kingsley                44.58N 85.54W
02/13/2025  M5.0 Inch        Grand Traverse     MI   Broadcast Media

0700 AM     Snow             1 NW Waters             44.91N 84.72W
02/13/2025  M2.4 Inch        Otsego             MI   CO-OP Observer

            CO-OP Observer station APXM4 Gaylord 9 SSW.

&&

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 winter storm. Local standard time, as filed.

Winter Storm, Otsego

When
February 13, 1:00 PM EST to February 14, 4:00 AM EST
Where
Otsego forecast zone
Reported by
Official NWS Observations
Coordinates
45.021, -84.599 (the zone’s center; the record gives no point)

Highest snowfall totals ended up occurring from Lakes of the North to the Waters area, with 18hr snowfall totals of 8.4 inches at the NWS Gaylord, MI office by 0700am.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2025Every state in 2025This day in weather historyWarnings in Michigan, February 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1252620.